\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Well-posedness and ill-posedness for the cubic fractional Schrödinger equations

Abstract Related Papers Cited by
  • We study the low regularity well-posedness of the 1-dimensional cubic nonlinear fractional Schrödinger equations with Lévy indices $1 < \alpha < 2$. We consider both non-periodic and periodic cases, and prove that the Cauchy problems are locally well-posed in $H^s$ for $s \geq \frac {2-\alpha}4$. This is shown via a trilinear estimate in Bourgain's $X^{s,b}$ space. We also show that non-periodic equations are ill-posed in $H^s$ for $\frac {2 - 3\alpha}{4(\alpha + 1)} < s < \frac {2-\alpha}4$ in the sense that the flow map is not locally uniformly continuous.
    Mathematics Subject Classification: Primary: 35Q55, 35Q40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    N. Burq, P. Gerard and N. Tzvetkov, An instability property of the nonlinear Schrödinger equation on $S^d$, Math. Res. Lett, 9 (2002), 323-335.doi: 10.4310/MRL.2002.v9.n3.a8.

    [2]

    W. Chen and Z. Guo, Global well-posedness and I-method for the fifth-order Korteweg-de Vries equation, J. Anal. Math., 114 (2011), 121-156.doi: 10.1007/s11854-011-0014-y.

    [3]

    M. Christ, J. Colliander and T. Tao, Asymptotics, frequency modulation, and low regularity ill-posedness for canonical defocusing equations, Amer. J. Math, 125 (2003), 1235-1293.doi: 10.1353/ajm.2003.0040.

    [4]

    _______, Instability of the periodic nonlinear Schrödinger equation, preprint, arXiv:math/0311227.

    [5]

    Y. Cho, H. Hajaiej, G. Hwang and T. Ozawa, On the Cauchy problem of fractional Schrödinger equation with Hartree type nonlinearity, Funkcialaj Ekvacioj, 56 (2013), 193-224.doi: 10.1619/fesi.56.193.

    [6]

    _______, On the orbital stability of fractional Schrödinger equations, Comm. Pure Appl. Anal, 13 (2014), 1267-1282.doi: 10.3934/cpaa.2014.13.1267.

    [7]

    Y. Cho, G. Hwang, S. Kwon and S. Lee, Profile decompositions and blowup phenomena of mass critical fractional Schrödinger equations, Nolinear Analysis, 86 (2013), 12-29.doi: 10.1016/j.na.2013.03.002.

    [8]

    _______, Profile decompositions of fractional Schrodinger equations with angularly regular data, J. Differential Equations, 256 (2014), 3011-3037.doi: 10.1016/j.jde.2014.01.030.

    [9]

    Y. Cho and S. Lee, Strichartz estimates in spherical coordinates, Indiana Univ. Math. J., 62 (2013), 991-1020.doi: 10.1512/iumj.2013.62.4970.

    [10]

    Y. Cho, T. Ozawa and S. Xia, Remarks on some dispersive estimates, Commun. Pure Appl. Anal., 10 (2011), 1121-1128.doi: 10.3934/cpaa.2011.10.1121.

    [11]

    S. Demirbas, M. B. Erdoǧan and N. Tzirakis, Existence and uniqueness theory for the fractional Schrödinger equation on the torus, preprint, arXiv:1312.5249.

    [12]

    B. Guo and Z. Huo, Global Well-Posedness for the Fractional Nonlinear Schrödinger Equation, Comm. Partial Differential Equations, 36 (2011), 247-255.doi: 10.1080/03605302.2010.503769.

    [13]

    A. D. Ionescu and F. Pusateri, Nonlinear fractional Schrödinger equations in one dimension, J. Func. Anal., 266 (2014), 139-176.doi: 10.1016/j.jfa.2013.08.027.

    [14]

    S. Kwon, Well-posedness and ill-posedness of the fifth-order modified KdV equations, Elec. J. Diff. Eqns, (2008), 1-15.

    [15]

    N. Laskin, Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000), 298-305.doi: 10.1016/S0375-9601(00)00201-2.

    [16]

    L. Molinet, On ill-posedness for the one-dimensional periodic cubic Schrödinger equation, Math. Res. Lett, 16 (2009), 111-120.doi: 10.4310/MRL.2009.v16.n1.a11.

    [17]

    T. Tao, Multilinear weighted convolution of $L^2$ functions, and applications to nonlinear dispersive equations, Amer. J. Math., 123 (2001), 839-908.doi: 10.1353/ajm.2001.0035.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(233) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return